Alert archive / Maryland / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 31, 2019, 7:21 PM EDT for Queen Anne's County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2019, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 31, 2019, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 74 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714
WWUS81 KPHI 312321
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
721 PM EDT Wed Jul 31 2019
MDZ012-015-312345-
Queen Anne's-Kent-
721 PM EDT Wed Jul 31 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...
At 721 PM EDT, a strong thunderstorm was located near Stevensville,
or near Gibson Island, moving northeast at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Centreville, Rock Hall, Chester, Overton, Stevensville, Stevensville
South and Dominion.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3903 7631 3904 7631 3898 7628 3905 7623
3909 7623 3915 7628 3920 7625 3907 7603
3900 7617 3901 7620 3897 7623 3894 7630
3896 7631 3892 7634 3894 7636
TIME...MOT...LOC 2321Z 226DEG 15KT 3904 7635
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 31, 6:42 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 31, 6:42 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
642 PM EDT Wed Jul 31 2019
.SYNOPSIS...
A slow-moving cold front will enter the region, replacing a surface
trough that has been stationed across the region. The front will
slowly traverse the area before stalling to our south through the
weekend. A series of weak impulses will ride along this front
through early next week, bringing periods of unsettled weather each
afternoon. Another area of low pressure looks poised to approach the
area by the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Canceled the severe thunderstorm watch for portions of the
region (mainly along and northwest of the 95 corridor). In these
areas, temperatures have dropped into the 70s, and dew points
have dropped into the 60s in some locations. Consequently, the
window for severe storms in these areas is closing.
In Delmarva and the coastal plains of NJ, especially in areas
that haven't seen many storms yet, the severe threat continues.
We have a few more hours of the high CAPE/low shear environment,
meaning there remains a concern for downbursts.
The heavy rain threat is also waning, but with a few storms in
the in and near the watch area, and with the flash flood watch
due to expire in a little over an hour, didn't make any changes
at this point to the flash flood watch.
The storms are expected to shift off shore later this evening as
the trough shifts off shore. The cold front should propagate off
shore very late tonight.
Once storms diminish, clearing skies and light winds could lead
to patchy fog across the area. At this point though, it doesn't
look like the best set up for dense fog as we could start to see
some dry air advection overnight.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The cold front still looks to stall just south of our region.
I've kept a 20 to 30 percent chance of showers and thunderstorms
across Delmarva and far south Jersey for anything that may
develop along the front and drift north. The operational models
continue to depict convection across this area, with the
operational GFS continuing to be one of the farthest north
solutions as far as location of the front and QPF.
Otherwise, it should be a rather pleasant day. Thanks to the
front, temperatures will be closer to normal, with highs mostly
in the 80s. Additionally, it will feel more comfortable with dew
points dropping into the 60s.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The medium- and long-range forecasts remain somewhat challenging as
models continue to sort the positioning of an incessant stationary
front to our south. A large dome of high pressure associated with a
broad upper-level ridge over the Four Corners region will continue
to reinforce the upper-level trough that has begun to move into
eastern Canada. A series of short-wave impulses will ride around
this ridge and continually re-amplify this trough through the early
part of next week. After that, there are signals that the western
ridge may shift a little further west, with a return to more zonal
flow across the Great Lakes and Northeast. Theme: unsettled weather
returns after our much needed break from the active weather.
A weak, short-wave impulse will ride around the synoptic trough to
our northeast, leading to an uptick in convection through the day
Friday. The stalled front looks to be a focus for more widespread
coverage, however. Thus, the further north the front migrates
Thursday and Thursday night, the more likely rain chances are.
Present indications are the best chances remain generally in
Delmarva, southern New Jersey, and possibly southeast Pennsylvania.
At this point, continued the trend from the previous forecast while
increasing PoPs in the afternoon to account for more diurnally-drive
convection. Showers may continue into Friday night given the
enhanced lift associated with the short-wave impulse.
By Saturday, the long-wave trough begins to amplify as it feeds off
the energy of the impulse. Several additional short-wave impulses
will continue to pivot through the region during the day, likely
leading to increased convective activity during the afternoon and
evening hours as the daytime heating maximizes.
Yet another shortwave trough will dig into the southwest side of the
long-wave trough over the Northeast. There is considerable
discrepancy in the precipitation coverage with the GFS and CMC
painting much more widespread rainfall across the CWA compared to
the ECMWF, which shunts the precipitation across Delmarva.
Monday looks to be the driest day of the extended with high pressure
building into the Northeast. This will be short-lived, however, as
another vort max digs into the Northeast from southern Canada by
Tuesday. Consensus is building for another chance for showers and
thunderstorms Tuesday and Wednesday, at least given agreement this
far out between several model runs.
Near average temperatures through the forecast period with highs
ranging from the mid to upper 80s, which, of course, depends on
precipitation extent each day.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through this evening...Mostly VFR conditions, except under TSRA
where MVFR and IFR conditions are expected. Winds will be NW
behind a pre- frontal trough and S ahead of the trough. The
trough as of 18Z will be right around the Delaware Valley. VRB
and gusty winds are possible in the vicinity of any storms.
Late Tonight...Conditions should return to VFR once the showers
and storms move off shore 03Z or later. However, patchy fog may
develop after 06Z once winds become light and variable,
especially where heavy rain occurs. Widespread dense fog is not
expected at this time, However, MVFR conditions are possible
primarily between 06 and 12Z.
Thursday...Mostly VFR conditions are expected. There is a slight
chance for thunderstorms at KMIV and KILG, but for the most
part, expect storms to stay south of the TAF sites tomorrow.
Winds will start light and variable, but could come around to
southeasterly by 18Z.
OUTLOOK...
Friday...Generally VFR, though restrictions possible in showers and
thunderstorms. Winds around 5 knots out of the east to southeast.
Saturday...Generally VFR with periods of MVFR possible in showers
and thunderstorms. Winds initially out of the southeast at 5 to 10
knots, but turning more southerly in the afternoon.
Sunday...VFR expected, though a shower or thunderstorm cannot be
ruled out. Winds light and variable with a northwest prevailing
direction.
Monday...VFR conditions with light and variable winds.
&&
.MARINE...
Tonight and Thursday...Winds and seas are expected to stay
below SCA criteria. However, with any thunderstorms this
afternoon and tonight, localized severe gusts and higher seas
are possible in the vicinity of the storms.
Outlook...
Friday and Saturday...sub-SCA conditions expected with east to
southeast winds of 5 to 15 knots.
Sunday and Monday...sub-SCA conditions expected with southwest winds
turning northwest 5 to 15 knots.
Rip Currents...
The moderate risk of rip currents continues through at least
this evening. The moderate risk may even continue into tomorrow
as the long period underlying swell remains and on shore flow
will develop across the area Thursday afternoon.
&&
.TIDES/COASTAL FLOODING...
We are monitoring the potential for some minor coastal flooding
during the evening/overnight tides late this week into the
weekend. The new moon occurs today, and astronomical tides are
anomalously high. It will take very small positive departures to
produce minor flooding (mere tenths of a foot) through early
this weekend. Fortunately, conditions are not overly favorable
for positive departures today. However, it is possible light
onshore flow develops and remains persistent Thursday through
early this weekend. This may be enough to produce at least
spotty minor flooding on the Atlantic coast, the shore of
Delaware Bay, and the tidal Delaware River beginning Thursday
evening/night. Advisory-level flooding cannot be ruled out.
Similar conditions may occur Friday and Saturday with the
evening/overnight high tides. Stay tuned to the latest
forecasts.
Coastal flooding is not expected on the eastern shore of
Chesapeake Bay at this time.
&&
.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
It will take a while for the repairs to be made. We do not have
an estimate as to when the broadcast will be fully restored.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 PM EDT this evening for PAZ070-071-
101>106.
NJ...Flash Flood Watch until 8 PM EDT this evening for NJZ008>010-
012-013-015>019.
DE...Flash Flood Watch until 8 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 8 PM EDT this evening for MDZ008.
MARINE...None.
&&
Synopsis...Davis
Near Term...Johnson/Robertson
Short Term...Johnson
Long Term...Davis
Aviation...Davis/Johnson
Marine...Davis/Johnson
Tides/Coastal Flooding...
Equipment...Hazardous weather outlook, Jul 31, 6:48 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 648 PM EDT Wed Jul 31 2019 NJZ001-007-PAZ054-055-060>062-012300- Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton- 648 PM EDT Wed Jul 31 2019 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-012300- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington- 648 PM EDT Wed Jul 31 2019 ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-NJZ008>010-012-015-PAZ070-071-101>106-012300- Cecil-Morris-Hunterdon-Somerset-Middlesex-Mercer-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 648 PM EDT Wed Jul 31 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ013-016>019-012300- New Castle-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington- 648 PM EDT Wed Jul 31 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-012300- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 648 PM EDT Wed Jul 31 2019 ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-012300- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 648 PM EDT Wed Jul 31 2019 ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 31, 6:38 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 NNE HOLMESBURG 40.05N 75.02W
07/31/2019 PHILADELPHIA PA BROADCAST MEDIA
CORRECTS TIME OF PREVIOUS TSTM WND DMG
REPORT FROM 1 NNE HOLMESBURG. METAL
BLEACHERS THROWN ACROSS FOOTBALL FIELD AND
DAMAGED AT FATHER JUDGE HIGH SCHOOL. TIME
ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jul 31, 6:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 1 NE OLDWICK 40.68N 74.73W
07/31/2019 HUNTERDON NJ 911 CALL CENTER
TREES AND POWER LINES DOWN ON VLIETOWN RD.
TIME ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jul 31, 7:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG CINNAMINSON 40.00N 74.99W
07/31/2019 BURLINGTON NJ 911 CALL CENTER
WIRES DOWN IN CINNAMINSON. TIME ESTIMATED
FROM RADAR.
&&
JEOLocal storm report, Jul 31, 7:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG BEVERLY 40.06N 74.92W
07/31/2019 BURLINGTON NJ 911 CALL CENTER
WIRES DOWN IN BEVERLY. TIME ESTIMATED FROM
RADAR.
&&
JEOSpecial weather statement, Jul 31, 7:08 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
708 PM EDT Wed Jul 31 2019
MDZ012-015-312345-
Queen Anne's-Kent-
708 PM EDT Wed Jul 31 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S
COUNTY...
At 708 PM EDT, a strong thunderstorm was located near Severn River.
The storm is nearly stationary.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Romancoke, Chester, Stevensville, Grasonville, Stevensville South and
Dominion.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3904 7631 3898 7628 3897 7624 3900 7618
3903 7621 3901 7616 3894 7622 3896 7625
3892 7626 3894 7627 3893 7630 3890 7628
3889 7629 3896 7631 3891 7632 3891 7634
3886 7633 3887 7637
TIME...MOT...LOC 2308Z 205DEG 3KT 3896 7639
MPSSpecial weather statement, Jul 31, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
721 PM EDT Wed Jul 31 2019
MDZ012-015-312345-
Queen Anne's-Kent-
721 PM EDT Wed Jul 31 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...
At 721 PM EDT, a strong thunderstorm was located near Stevensville,
or near Gibson Island, moving northeast at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Centreville, Rock Hall, Chester, Overton, Stevensville, Stevensville
South and Dominion.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3903 7631 3904 7631 3898 7628 3905 7623
3909 7623 3915 7628 3920 7625 3907 7603
3900 7617 3901 7620 3897 7623 3894 7630
3896 7631 3892 7634 3894 7636
TIME...MOT...LOC 2321Z 226DEG 15KT 3904 7635
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:28 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 17 hr |
| Jul 31, 1:02 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 28 min |
| Jul 31, 1:14 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jul 31, 1:19 PM EDT | Flash Flood Warning | PHI | Burlington | 5 hr |
| Jul 31, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer | 45 min |
| Jul 31, 1:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 31, 1:46 PM EDT | Flash Flood Warning | PHI | Burlington, Mercer | 3 hr |
| Jul 31, 1:49 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jul 31, 1:57 PM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Jul 31, 2:11 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 49 min |
| Jul 31, 2:21 PM EDT | Areal Flood Advisory | PHI | Ocean | 4 hr |
| Jul 31, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 52 min |
| Jul 31, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 46 min |
| Jul 31, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 46 min |
| Jul 31, 2:32 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 3 hr |
| Jul 31, 2:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 44 min |
| Jul 31, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 52 min |
| Jul 31, 3:00 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Jul 31, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 40 min |
| Jul 31, 3:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 31, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 40 min |
| Jul 31, 3:24 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 31, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 51 min |
| Jul 31, 3:39 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 31, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 31, 3:48 PM EDT | Flash Flood Warning | PHI | Ocean | 2 hr |
| Jul 31, 3:49 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer, Monmouth | 41 min |
| Jul 31, 3:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 31, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 17 min |
| Jul 31, 4:36 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 31, 4:52 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 38 min |
| Jul 31, 4:58 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 4 hr |
| Jul 31, 5:02 PM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jul 31, 5:16 PM EDT | Special Weather Statement | PHI | Atlantic | 44 min |
| Jul 31, 5:27 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cumberland, Ocean, Salem | 48 min |
| Jul 31, 5:41 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 3 hr |
| Jul 31, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 25 min |
| Jul 31, 5:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 31, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 35 min |
| Jul 31, 5:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 31, 6:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jul 31, 6:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 31, 6:53 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 31, 7:36 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 30, 10:45 PM EDT | Special Weather Statement | PHI | Berks | 45 min |
| Jul 30, 11:38 PM EDT | Special Weather Statement | PHI | Lehigh | 52 min |
| Jul 31, 12:06 AM EDT | Special Weather Statement | PHI | Carbon | 39 min |
| Jul 31, 2:27 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 31, 4:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jul 31, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 9 min |
| Jul 31, 6:05 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 26 min |
| Jul 31, 7:08 PM EDT | Special Weather Statement | PHI | Queen Anne's | 37 min |
Nearby
Special Weather Statements in Maryland, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.